# SDR AU981585

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32R-300
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC2YK1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: JE6
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR MICROSWITCH ACTUATOR TAB BROKEN OFF.
